# SDR UALA2011071303530

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 58,255 hours, 21,864 cycles
- Engine: Iae V2527A5
- System (JASC): 2540 · Lavatories
- Part: Seal
- Part number: DAN772
- Condition: Missing
- Location: Waste Container
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT LAV WASTE CONTAINER COMPARTMENT DOOR SEAL MISSING.  2 FEET SECTION OF SEAL IS MISSING PART NUMBER 023-6600 TRASH DOORS TAPED CLOSED.  LAV IS LOCKED CLOSE NOT TO BE USED.  REPLACED MISSING SEAL SECTION.
